advertisement
Question
Posted by: please_help | 2008/06/10

What is the side effects of Zoladex 10.8mg?

I had an implant of Zoladex (goserelin) on 7 December 2007. For the past 3 months I am getting severe nerve pains in my hands. Could this be a possible side effect of the Zoladex, or is it just becuase I am in "temporary" menopause? When will the Zoladex be worked out from my body? This is making me crazy!

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageArchive

Dear Please_help
Zoladex can cause joint pain but not nerve pain - this may be due to something else - please let your doctor examine your hands to see where the pain originates from?
Dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.
advertisement